# SDR VTZA98358

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 613405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/MRT - FLT 6388 - DURING TAXI ON 12-4-98 AT 0715 HRS, AIRCRAFT RETURNED TO GATE DUE TO FORWARD EMERGENCY TRACK LIGHTS INOPERABLE.   MAINTENANCE INSPECTED AND REMOVED AND REPLACED BATTERY PACK.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
